Fatal amiodarone hepatoxicity.
Аннотация
The antiarrhythmic agent amiodarone is associated with numerous adverse effects, but clinically significant liver disease is rare. A patient is described who presented with muscle weakness, hepatomegaly, and ascites following 28 months of amiodarone usage. His condition deteriorated despite discontinuation of amiodarone therapy. A postmortem liver biopsy demonstrated necrosis, fibrosis, hyalin, and phospholipid-laden lysosomal lamellar bodies. Resolution of hepatic dysfunction may not necessarily occur on withdrawal of amiodarone if irreversible damage is already established. We speculate as to the reasons for the reportedly low incidence of overt liver disease, and suggest that hepatic enzyme levels, as well as other indicators of hepatic function, such as the serum albumin concentration, be monitored indefinitely in all patients while taking amiodarone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.